| Model Number |
CI-1601-05 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
Type of Reportable Event
Serious Injury
Event or Problem Description
The recipient is reportedly experiencing pain around the implant site with fluctuating performance.The external equipment has been exchanged, magnet strength has been reviewed, along with adding moleskin and receiving steroid injections with no improvement.The recipient is reportedly using the device intermittently.
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.